Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 119, NWS Twin Cities, MN

July 19, 2019Morrison County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 19, 2019, 3:45 PM CDT for Morrison County, Minnesota. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2019, 3:45 PM CDT (20:45 UTC)
Expired
Jul 19, 2019, 4:30 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Morrison County, MN

The radar

The Minneapolis radar (KMPX), 129 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 3:45 PM CDTHAIL 0.752 Nne Camp Ripley, MN
Jul 19, 3:47 PM CDTHAIL 1.25Camp Ripley, MN
Jul 19, 3:50 PM CDTHAIL 1.75Camp Ripley, MNMULTIPLE REPORTS VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 2:41 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2019-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2019-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
848 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1163 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted.

576 
WUUS53 KMPX 192045
SVRMPX
MNC097-192130-
/O.NEW.KMPX.SV.W.0119.190719T2045Z-190719T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT Fri Jul 19 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Morrison County in central Minnesota...

* Until 430 PM CDT.

* At 344 PM CDT, a severe thunderstorm was located over Camp Ripley,
  or near Little Falls, moving east at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Little Falls, Pierz, Lastrup, Camp Ripley, Morrill, Buckman,
  Harding, Genola, Hillman, Little Falls Airport and Camp Ripley
  Junction.

This includes U.S. Highway 10 in Minnesota between mile markers 141
and 152.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4598 9381 4598 9377 4582 9377 4582 9395
      4590 9445 4616 9436 4616 9381
TIME...MOT...LOC 2044Z 278DEG 37KT 4606 9433 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

CTG
3 follow-up statements
702 
WWUS53 KMPX 192104
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
404 PM CDT Fri Jul 19 2019

MNC097-192130-
/O.CON.KMPX.SV.W.0119.000000T0000Z-190719T2130Z/
Morrison MN-
404 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN MORRISON COUNTY...

At 404 PM CDT, a severe thunderstorm was located over Lastrup, or 16
miles east of Little Falls, moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Pierz, Lastrup, Morrill, Buckman, Harding, Genola and Hillman. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4598 9381 4598 9377 4582 9377 4582 9395
      4594 9424 4613 9417 4614 9381
TIME...MOT...LOC 2104Z 278DEG 37KT 4603 9403 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

CTG
484 
WWUS53 KMPX 192117
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
417 PM CDT Fri Jul 19 2019

MNC097-192130-
/O.CON.KMPX.SV.W.0119.000000T0000Z-190719T2130Z/
Morrison MN-
417 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN MORRISON COUNTY...

At 417 PM CDT, a severe thunderstorm was located 9 miles southwest of
Onamia, or 21 miles south of Mille Lacs Lake, moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hillman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4598 9381 4598 9377 4588 9377 4589 9398
      4593 9407 4609 9398 4612 9381
TIME...MOT...LOC 2117Z 278DEG 37KT 4601 9384 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

CTG
630 
WWUS53 KMPX 192124
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
424 PM CDT Fri Jul 19 2019

MNC097-192134-
/O.EXP.KMPX.SV.W.0119.000000T0000Z-190719T2130Z/
Morrison MN-
424 PM CDT Fri Jul 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRISON COUNTY
WILL EXPIRE AT 430 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail and gusty winds are still
possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

LAT...LON 4598 9381 4598 9377 4588 9377 4589 9398
      4593 9407 4609 9398 4612 9381
TIME...MOT...LOC 2124Z 278DEG 37KT 4600 9375 

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:59 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 19, 1:59 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
159 PM CDT Fri Jul 19 2019

.UPDATE...
Issued at 559 AM CDT Fri Jul 19 2019

Updated for the 12Z aviation discussion below.

&&

.SHORT TERM...(Today through Saturday)
Issued at 428 AM CDT Fri Jul 19 2019

Two primary concerns in the short term period:

1) Excessive Heat. Guidance has trended warmer and higher dew
points are forecast as well. Today will be the hottest day of week,
possibly the season.

2) Severe Thunderstorms (mainly central MN). The frontal boundary
will lift across central MN today and bring the extremely unstable
airmass with it northward through central & southern MN, and western
WI.

As of 4AM local time, the front was analyzed along the MN/IA border
and will begin lifting north through the morning. By mid afternoon,
the front will be north of the Twin Cities, stretching form a subtle
surface low west to east from west central MN through western WI.
Dew points in the upper 70s and temperatures in the low 90s are
expected across most of the area by the afternoon. An EML will
spread over the region by the afternoon leading to lapse rates of
around 8 deg C per km. This will lead to MLCAPE values of 4,000-
6,000 J/kg this afternoon across the area. Strong westerly flow will
be present aloft, despite the main jet being displaced to the north.
Southerly surface winds along and south of the front will veer with
height with 500H winds expected to reach 50 knots from the west.
Effective shear will reach 45-55 knots- ample for supercell
thunderstorms to develop. In terms of CAPE and shear, today will be
one of the more favorable setups we've seen in a while.

The question then revolves around forcing to spark thunderstorms.
There is no strong upper shortwave to aid in development of storms,
but low level convergence along the surface low and frontal boundary
should provide the lift needed to generate thunderstorms. This is
most likely to occur across west central MN early this afternoon,
with areas south of there potentially remaining capped.

With storms that develop in the vicinity of the low or front,
tornadoes, strong downburst winds, and very large hail will all be
possible. Given the thermodynamic environment, storms that initiate
will quickly become strong and potentially interact with the frontal
boundary, leading to the risk of tornado development. Storms will
continue to grow upscale this afternoon toward evening, merging
into a strong to severe line as storms become cold pool dominant. At
that point, downburst winds would become the main threat but large
hail and isolated tornadoes would still be possible. This evolution
looks most likely to occur across eastern MN into west central WI.

The heat and humidity concerns have increased today. With the
subtle low pressure area lifting northeast out of South Dakota, the
thermal ridge will nose it's way across southern MN by the midday
near peak heating. The airmass has fairly widespread dew points of
75-80 degrees which we expect to lift north across southern MN and
parts of Western WI. Heat Indices will rise over 100 degrees by
this afternoon for most of the area, with a few places possibly
approaching 110 degrees. Hence, the heat advisory has been converted
to an Excessive Heat Warning and expanded northward. A Heat Advisory
has also been issued along the frontal boundary in central MN.

Lastly, an organized cluster of thunderstorms has developed early
this morning across the western Dakotas. The expectation with those
storms is for them to dissipate after daybreak as the low level jet
subsides. However, if these storms become self-sustainable, they
would really throw a wrench into the forecast for today's heat and
thunderstorm outlook if they make it to our area by later this
morning.

.LONG TERM...(Saturday night through Thursday)
Issued at 428 AM CDT Fri Jul 19 2019

On Saturday night we finally get to say goodbye to the front
that's plagued the area this week, and greet a more mild and dry
weather pattern.

This will all take place as we transition to a large scale pattern
featuring a western CONUS ridge and an eastern CONUS trough. Highs
in the 70s look to be likely for Sunday and Monday, and then we
creep into the mid 80s for the last half of the week. While minor
blips in the northwest flow and fleeting light precip can't be
ruled out, an overall dry pattern looks to be more likely as we
remain displaced from any major forcing mechanisms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 158 PM CDT Fri Jul 19 2019

Main concern today continues to be the potential for severe
thunderstorms this evening, primarily across central Minnesota
and northwest Wisconsin. Thunderstorms from this morning/early
afternoon are dissipating over central Minnesota, when and where
we see additional development later this afternoon remains in
question. The most likely area for redevelopment looks to be from
STC east to the WI border, with thunderstorms forming into a line
as they move east into northern Wisconsin. This scenario would
result in thunderstorms only impacting STC, with other terminals
remaining dry. However, given the extreme instability and
boundaries across the region, can not totally rule out
thunderstorm development farther south towards RWF/MSP and into
west-central Wisconsin. Confidence in this scenario too low to
mention in the TAF, but this trends will be monitored and amended
as needed.

More widespread showers and thunderstorms are expected to spread
across the area tomorrow morning, with conditions primarily
expected to remain MVFR.

KMSP... Strong capping exists over MSP and is anticipated to
result in any storms that develop this evening to remain north and
east of the terminal. As mentioned above, there is a highly
conditional threat for storms to develop further to the south, but
the probability of these storms forming and impacting the
terminal appears too low to warrant a mention in the TAF. if this
scenario unfolds, the most likely time frame would be between 5-8
PM. More widespread rainfall is expected to spread into central
and southern Minnesota tomorrow morning, but some uncertainty
exists with how far north the main band of precipitation will set
up.

/OUTLOOK FOR KMSP/
Sun...VFR. Chc TSRA. Wind N 5 kts.
Mon...VFR. Wind N 5 kts.
Tue...VFR. Wind W 5 kts.
&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 10 PM CDT this evening for WIZ024-
     026-028.

     Heat Advisory until 8 PM CDT this evening for WIZ014>016-023-025-
     027.

MN...Excessive Heat Warning until 10 PM CDT this evening for
     MNZ058>070-073>078-082>085-091>093.

     Heat Advisory until 8 PM CDT this evening for MNZ049>057.

&&

UPDATE...SPD
SHORT TERM...DWE
LONG TERM...ETA
AVIATION...ETA
Hazardous weather outlook, Jul 19, 2:08 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
208 PM CDT Fri Jul 19 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
201915-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
208 PM CDT Fri Jul 19 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are expected this afternoon and
evening, with the greatest risk across central and eastern
Minnesota into west-central Wisconsin. Large hail, damaging winds
and tornadoes are the primary threats, along with heavy rainfall.

Heat and humidity continues to build across the area this
afternoon with heat indices already around 110 degrees across
southern Minnesota. Expect this heat to continue until sunset,
when temperatures begin to drop as a cold front moves across the
area. An Excessive Heat Warning remains in effect for areas
generally south of a Canby to Twin Cities metro to Eau Claire
line, with a heat advisory to the north as far as a Sauk Centre to
Rush City to Ladysmith Wisconsin line.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Additional showers and thunderstorms are likely on Saturday. A
few strong to severe storms are possible, primarily across
southern Minnesota. Locally heavy rainfall is expected with these
storms as well, which may lead to flash flooding.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon
and evening.

In the hours before

Local storm report, Jul 19, 12:49 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1249 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             3 NNE FORADA            45.84N 95.34W
07/19/2019  M1.75 INCH       DOUGLAS            MN   LAW ENFORCEMENT

&&

TDH
Local storm report, Jul 19, 1:16 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
116 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             2 N FORADA              45.82N 95.35W
07/19/2019  M1.50 INCH       DOUGLAS            MN   PUBLIC

            REPORT VIA TWITTER WITH PICTURE.

&&

BPH
Special weather statement, Jul 19, 1:45 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
145 PM CDT Fri Jul 19 2019

MNZ043-191915-
Morrison-
145 PM CDT Fri Jul 19 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORRISON COUNTY...

At 145 PM CDT, a strong thunderstorm was located near Little Falls,
moving east at 55 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Little Falls, Lastrup, Harding, Camp Ripley Junction and Little Falls
Airport.

This includes U.S. Highway 10 in Minnesota between mile markers 139
and 147.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

LAT...LON 4603 9380 4595 9439 4605 9445 4616 9415
      4616 9385
TIME...MOT...LOC 1845Z 248DEG 49KT 4603 9434

CTG
Local storm report, Jul 19, 1:56 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
156 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             2 NNW WEST UNION        45.83N 95.11W
07/19/2019  E1.75 INCH       TODD               MN   LAW ENFORCEMENT

            ALONG COUNTY ROAD 51.

&&

TDK
Local storm report, Jul 19, 2:53 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
253 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             2 W BERTHA              46.27N 95.11W
07/19/2019  M1.00 INCH       TODD               MN   LAW ENFORCEMENT

&&

MKM
Local storm report, Jul 19, 3:05 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             CLARISSA                46.13N 94.95W
07/19/2019  E1.00 INCH       TODD               MN   TRAINED SPOTTER

            VIA TODD COUNTY DISPATCH.

&&

CCS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:19 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice41 min
Jul 18, 7:32 PM CDTSevere Thunderstorm WarningMPXBrown, Watonwan43 min
Jul 18, 10:00 PM CDTSevere Thunderstorm WarningMPXBlue Earth30 min
Jul 19, 3:31 AM CDTExcessive Heat WarningMPXAnoka, Blue Earth, Brown, Carver, Dakota, Faribault and 20 more18 hr
Jul 19, 11:16 AM CDTSevere Thunderstorm WarningMPXStevens44 min
Jul 19, 11:54 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens36 min
Jul 19, 12:27 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd33 min
Jul 19, 12:56 PM CDTSevere Thunderstorm WarningMPXDouglas, Todd34 min
Jul 19, 1:26 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd20 min
Jul 19, 1:45 PM CDTSpecial Weather StatementMPXMorrison30 min
Jul 19, 2:22 PM CDTSevere Thunderstorm WarningMPXTodd53 min
Jul 19, 2:54 PM CDTSevere Thunderstorm WarningMPXTodd36 min
Jul 19, 3:05 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd55 min
Jul 19, 3:11 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison49 min
Jul 19, 3:16 PM CDTTornado WarningMPXMorrison, Todd44 min
Jul 19, 3:42 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs48 min
Jul 19, 3:54 PM CDTTornado WarningMPXKanabec36 min
Jul 19, 4:02 PM CDTTornado WarningMPXMorrison28 min
Jul 19, 4:33 PM CDTSevere Thunderstorm WarningMPXChisago42 min
Jul 19, 4:48 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti27 min
Jul 19, 5:00 PM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne30 min
Jul 19, 5:06 PM CDTSevere Thunderstorm WarningMPXChisago54 min
Jul 19, 5:15 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti30 min
Jul 19, 6:00 PM CDTSevere Thunderstorm WarningMPXChisago45 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.